# SDR SWIA202163290

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER DRAIN DOUBLER CORRODED BETWEEN FS 605 AND FS 621, STGR 26R AND 25R.   (C CHECK RO 12/28/2021)   REPAIRED AFT POTABLE WATER DRAIN DOUBLER BETWEEN FS 605 AND FS 621, STGR 26R AND 25R BY REMOVING AND INSTALLING NEW SERVICABLE DRAIN MAST DOUBLER IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
